Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A diameter pinching sphere theorem for positive Ricci curvature


Author: Jyh Yang Wu
Journal: Proc. Amer. Math. Soc. 107 (1989), 797-802
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1989-0984822-X
MathSciNet review: 984822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we generalize Shiohama's volume pinching sphere theorem to a diameter pinching sphere theorem for positive Ricci curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0984822-X
Keywords: Ricci curvature, geodesic ball, contratibility radius
Article copyright: © Copyright 1989 American Mathematical Society